Follow
Carlos Kenig
Carlos Kenig
Professor of Mathematics, University of Chicago
No verified email
Title
Cited by
Cited by
Year
Well‐posedness and scattering results for the generalized Korteweg‐de Vries equation via the contraction principle
CE Kenig, G Ponce, L Vega
Communications on Pure and Applied Mathematics 46 (4), 527-620, 1993
15681993
The local regularity of solutions of degenerate elliptic equations
EB Fabes, CE Kenig, RP Serapioni
Communications in Statistics-Theory and Methods 7 (1), 77-116, 1982
10901982
The inhomogeneous Dirichlet problem in Lipschitz domains
D Jerison, CE Kenig
Journal of functional analysis 130 (1), 161-219, 1995
9811995
A bilinear estimate with applications to the KdV equation
CE Kenig, G Ponce, L Vega
Journal of the American Mathematical Society, 573-603, 1996
9311996
Global well-posedness, scattering and blow-up for the energy-critical, focusing, non-linear Schrodinger equation in the radial case
CE Kenig, F Merle
arXiv preprint math/0610266, 2006
9222006
Oscillatory integrals and regularity of dispersive equations
CE Kenig, G Ponce, L Vega
Indiana University Mathematics Journal 40 (1), 33-69, 1991
9071991
Boundary behavior of harmonic functions in non-tangentially accessible domains
DS Jerison, CE Kenig
Advances in Mathematics 46 (1), 80-147, 1982
8171982
Well-posedness of the initial value problem for the Korteweg-de Vries equation
CE Kenig, G Ponce, L Vega
Journal of the American Mathematical Society 4 (2), 323-347, 1991
7751991
Harmonic analysis techniques for second order elliptic boundary value problems
CE Kenig
American Mathematical Soc., 1994
7391994
Unique continuation and absence of positive eigenvalues for Schrödinger operators
D Jerison, CE Kenig
Annals of Mathematics 121 (3), 463-488, 1985
5261985
Global well-posedness, scattering and blow-up for the energy-critical focusing non-linear wave equation
CE Kenig, F Merle
4972008
On the ill-posedness of some canonical dispersive equations
CE Kenig, G Ponce, L Vega
4772001
Multilinear estimates and fractional integration
CE Kenig, EM Stein
Mathematical Research Letters 6 (1), 1-15, 1999
4761999
The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices
CE Kenig, G Ponce, L Vega
4641993
The Neumann problem on Lipschitz domains
DS Jerison, CE Kenig
4561981
The Calderón problem with partial data
J Sjöstrand
Journées équations aux dérivées partielles, 1-9, 2004
4512004
Logarithmic Sobolev inequalities and contractivity properties of semigroups
E Fabes, M Fukushima, L Gross, C Kenig, M Röckner, DW Stroock, ...
Dirichlet Forms: Lectures given at the 1st Session of the Centro …, 1993
3981993
Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators
CE Kenig, A Ruiz, CD Sogge
3811987
Small solutions to nonlinear Schrödinger equations
CE Kenig, G Ponce, L Vega
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 10 (3), 255-288, 1993
3731993
Hardy spaces and the Neumann problem in L p for Laplace's equation in Lipschitz domains
CE Kenig
Annals of Mathematics 125 (3), 437-465, 1987
3591987
The system can't perform the operation now. Try again later.
Articles 1–20